# SDR T17A201812074056

- Difficulty date: December 6, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N418TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK475
- Aircraft time: 5,773 hours, 4,789 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT THRUST REVERSER DID NOT DEPLOY ON LANDING. CREW SMELLED SOMETHING BURNING IN CRUISE. CIRCUIT BREAKER WAS POPPED. MX PERFORMED VISUAL INSPECTION OF CIRCUIT BREAKER AND ASSOCIATED WIRING, NO ABNORMAL CONDITIONS OR BURNT AREAS NOTED. PUSHED IN CB WITH NO FURTHER DEFECTS NOTED.   INVESTIGATED SMELL OF BURNING WIRES NO SMELL FOUND CHECK WAS GOOD AND NO EVIDENCE OF BURNING WIRES.RE-ENERGIZED RH THRUST REVERSER IAW HA400XP AMM 78-30-00. CLEANED AND LUBRICATED TR DEPLOY SWITCH. PERFORMED NUMEROUS OPS CHECK. OPS CHECK GOOD. NO ABNORMAL SMELL NOTED IN COCKPIT OR CABIN.
